# SDR HALA2009111300526

- Difficulty date: November 13, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 70,059 hours, 31,453 cycles
- Engine: Ge CF680
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bypass Switch
- Condition: Malfunctioned
- Location: Eng Oil Filter
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - STATUS MSG "R OIL FILTER" DISPLAYED, NO EICAS  
ADVISORY MSG. ALL ENG. PARAMETERS NORM.  INSPECTED RT ENG IAW FIM 79-21-00. CHANGED RT ENGINE OIL FILTER BYPASS SWITCH IAW MM 79-35-01. OPS AND LEAK CHECK OK.  NO LEAKS NOTED ON MAIN OIL FILTER LEAK CHECK OK.
